# SDR 99ZZZX1008

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51RF
- Make and model: Gulstm 500S
- Aircraft serial: 3298
- Engine: Lyc IO540E1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW13536CP
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLING AN OVERHAULED CYLINDER, NOTED THE CYLINDER WAS NOT ALIGNED WITH THE ONE NEXT TO IT AT THE ROCKER BOX AREA.  THE SHORTEST PUSH ROD WOULD NOT GO IN.  IT WAS FOUND OUT THAT THE CYLINDER WAS TOO SHORT AFTER OVERHAUL.  ANOTHER CYLINDER WAS PUT ON AND IT WORKED OK.  THE CYLINDER THAT WAS TOO SHORT HAD A SERVICEABLE TAG.
